# SDR DHL2001806534

- Difficulty date: March 17, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD. CARGO COMPT. FLOOR SUPPORT ANGLE CRACKED 2 INCH AT STA 580.  L-34 LT.  PERFORMED STOP HOLE.  FABRICATED DOUBLER AND INSTALLED IAW SRM 53-2-0  FIG 1B.  STATUS-CLOSED.
